Codral PE Cold & Flu 24 tablets

New Formula Codral Cold & Flu is ideal for headaches and fever, body aches & pains and blocked/runny noses. Contains 24 Cold & flu tablets.

$11.99

SAVE $2.66 OFF RRP

Description and use

The unique formulation combines active ingredients which aid rest by relieving: 1. Fever and headache 2. Body aches and pains 3. Blocked and runny nose 4. Sneezing and watery eyes. Aches and pains associated with cold and flu.

Dosage

2 tablets, every 4-6 hours as necessary. Maximum 8 tablets in 24 hours. Adults stop after 3 days. Children stop after 48 hours except on medical advice.

Active Ingredients

Paracetamol 500mg Phenylephrine Hydrochloride 5mg

Storage and Disposal

Do not use if carton seal is broken or missing or if blister foil is broken. Store below 30°C in a dry dark place.

Warnings

PRODUCT WARNINGS Warning: Do not use: - For children under 12 years - If you are hypersensitive to any of the ingredients - If you have taken paracetamol - If you are taking antidepressants - If blister foil is broken Phenylephrine may cause sleeplessness in some people. CAUTION If symptoms persist, worsens, or new symptoms appear, see your doctor. Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.